# SDR SWAA2023021091459

- Difficulty date: January 13, 2023
- Submitted: February 10, 2023
- Operation: Air carrier
- Aircraft: N7748A
- Make and model: Boeing 737-7BD
- Aircraft serial: 36399
- Aircraft time: 49,386 hours, 25,198 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Scuff Plate
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON FWD SERVICE DOOR SCUFF PLATE 2022-708780<[01] TOOL USED DIGITAL CALIPER P/N:500-193-30;S/N:0000293;DUE DATE:12/OCT/23.;[02] REPAIRED FWD SERVICE DOOR SCUFF PLATE I.A.W. BOEING 737-700 SRM 53-10-15-2R-2 REPAIR 2 AND BAC 5975 SEE INDIVIDUAL SIGNOFFS BELOW;[03] TASK COMPLETED.
